# SDR CA030317006

- Difficulty date: January 31, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Snias AS350B1
- Aircraft time: 8,689 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 2550 · Cargo Compartments
- Part: Cable
- Part number: 704A31813010
- Condition: Broken
- Location: Cargo Hook
- Component: Cargohook
- Component part number: 20026100
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) CARGO HOOK SWING SUSPENSION SYSTEM: WHILE SLING THE LOAD WAS RELEASED DUE TO THE DAMAGE OF THE MANUAL HOOK RELEASE CABLE. IN THE INVESTIGATION IT WAS FOUND THAT WITH THE ONBOARD CARGO HOOK ASSEMBLY HOOK RELEASE CABLE CONTACTS THE SUSPENSION FRAME IN THE REAR QUADRANTS CAUSING DAMAGE AND FAILURE OF THE RESPECTIVE RELEASE CABLE. UNCOMMANDED RELEASE OF THE MANUAL RELEASE IS DUE TO THE CABLE COVERBEING BROKEN WHICH THEN PERMITS ANY FORWARD MOVEMENT OF THE CARGO HOOK CAUSING A PULL ON THE INNERCABLE THEREBY ACTIVATING THE MANUAL RELEASE.
